MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC PRO-DENSE BONE GRAFT 4CC INTERNATIONAL; FILLER, BONE VOID, CALCIUM COMPOUND

WRIGHT MEDICAL TECHNOLOGY INC PRO-DENSE BONE GRAFT 4CC INTERNATIONAL; FILLER, BONE VOID, CALCIUM COMPOUND
Model Number 87SRIN04
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis results are not available at the time of this report.A follow-up report will be sent when the analysis is complete.
 
Event or Problem Description
It was reported that when the inner package was opened, there was some liquid on the bottle, and the label was wet.This event caused the surgery to be delayed by two hours.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.Validation plan wd012868, biologics crimp cap vial 5, 10, 20cc vials was executed to address this issue.The process for vial crimping was validated for use in production.Also, wd012642 aging study is in process to confirm the established shelf-life for the crimp top vial, rubber stopper, and crimp cap.This lot appears to have been manufactured with the previous screw top as a vial cap and prior to the changes to the new cap.The ifu clearly instructs the user that: "inspect devices prior to use for damage during shipment or storage or any out-of-box defects." a review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
PRO-DENSE BONE GRAFT 4CC INTERNATIONAL
Common Device Name
FILLER, BONE VOID, CALCIUM COMPOUND
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15530974
Report Number3010667733-2022-00333
Device Sequence Number7831597
Product Code MQV
UDI-Device Identifier00840420140791
UDI-Public00840420140791
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060011
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2023
Device Model Number87SRIN04
Device Catalogue Number87SRIN04
Device Lot Number1623454
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/07/2022
Supplement Date Received by Manufacturer10/11/2022
Initial Report FDA Received Date10/03/2022
Supplement Report FDA Received Date11/07/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown